Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Parabolic control problems in measure spaces with sparse solutions

Abstract: Optimal control problems in measure spaces lead to controls that have small support, which is desirable, e.g., in the context of optimal actuator placement. For problems governed by parabolic partial differential equations, well-posedness is guaranteed in the space of square-integrable measure-valued functions, which leads to controls with a spatial sparsity structure. A conforming approximation framework allows one to derive numerically accessible optimality conditions as well as convergence rates. In particular, although the state is discretized, the control problem can still be formulated and solved in the measure space. Numerical examples illustrate the structural features of the optimal controls.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Clason C., Kunisch K.,

 Fuente: SIAM Journal on Control and Optimization, 2013, 51(1), 28-63

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2013

Nº de páginas: 36

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/120872395

ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2011-22711

Autoría

CLASON, CHRISTIAN

KUNISCH, KARL